# SDR 98ZZZX4427

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3017600
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 9,089 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL, NR 1 ENGINE STALLED.  RUN-ON LANDING ACCOMPLISHED.  TROUBLESHOOTING IN PROGRESS.
